# SDR SWAA2020113027905

- Difficulty date: November 3, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE VAPOR BARRIER ATTACH ANGLE CRACKED BS 663 WL 154 RBL 42.  REMOVED DAMAGED SECTION OF BS 663 RT UPPER ANGLE.  FABRICATED AND INSTALLED REPAIR, IAW SRM 57-10-10-2R-5.
